Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 589679, 10 pages
http://dx.doi.org/10.1155/2014/589679
Research Article

Existence and Algorithm for the Systems of Hierarchical Variational Inclusion Problems

1Faculty of Science and Technology, Valaya Alongkorn Rajabhat University under the Royal Patronage, 1 Phaholyothin Road, Klong Nueng, Klong Luang, Pathumthani 13180, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thrung Khru, Bangkok 10140, Thailand

Received 18 May 2014; Revised 3 September 2014; Accepted 4 September 2014; Published 23 December 2014

Academic Editor: Juan R. Torregrosa

Copyright © 2014 Nopparat Wairojjana and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and approximation of a solution for a system of hierarchical variational inclusion problems in Hilbert spaces. In this study, we use Maingé’s approach for finding the solutions of the system of hierarchical variational inclusion problems. Our result in this paper improves and generalizes some known corresponding results in the literature.